# SDR CA140917018

- Difficulty date: September 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- Aircraft time: 2,034 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shim
- Part number: 5575212177
- Condition: Migrated
- Location: Te Flap
- Part time: 2,956 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION OF FLAP SHIMS PREVIOUSLY C/O IAW SB 57-006 ON 2013-01-22. NO DEFECTS FOUND AT TIME. AT ANNUAL INSPECTION FOUND SHIMS HAD STARTED TO MIGRATE. SHIMS REPLACED IAW MFG INSTRUCTIONS AND FASTENERS TORQUED.
